# SDR DALA2023070305319

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,443 hours, 29,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4720756) DURING SVC CK, FOUND EMERGENCY PATHWAY LIGHTS INOP FROM 16DEF TO 20DEF. R/R BATTERY PACK PER B737 AMM 33-51. LIGHTS CK GOOD.
